Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 50, NWS Bismarck, ND

June 1, 2018Burke County, Mountrail County, Ward County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 1, 2018, 6:42 PM CDT for Burke County, Mountrail County, Ward County, North Dakota. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2018, 6:42 PM CDT (23:42 UTC)
Expired
Jun 1, 2018, 7:45 PM CDT
In force
63 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Burke County, ND, Mountrail County, ND, Ward County, ND

The radar

The Minot AFB radar (KMBX), 124 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 3:30 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 11.7 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2018-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2018-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 438 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1549 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
438 m²/s²
0-3 km storm-relative helicity
623 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

359 
WUUS53 KBIS 012342
SVRBIS
NDC013-061-101-020045-
/O.NEW.KBIS.SV.W.0050.180601T2342Z-180602T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
642 PM CDT FRI JUN 1 2018

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  Northwestern Ward County in north central North Dakota...
  Burke County in northwestern North Dakota...
  Mountrail County in northwestern North Dakota...

* Until 745 PM CDT.

* At 641 PM CDT, severe thunderstorms were located along a line
  extending from Noonan to 4 Bears Lodge, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Stanley, Bowbells, New Town, Kenmare, Powers Lake, Lignite,
  Columbus, Portal, Ross, Battleview, Palermo, Flaxton, Donnybrook,
  Lostwood, Belden, Blaisdell, White Earth, Coulee, White Earth Bay
  Recreation Area and Larson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 1100 PM CDT for north central
and northwestern North Dakota.

LAT...LON 4900 10213 4879 10202 4872 10202 4872 10198
      4823 10171 4787 10265 4790 10265 4800 10255
      4805 10261 4804 10266 4808 10267 4809 10275
      4828 10283 4837 10283 4837 10287 4842 10289
      4872 10289 4872 10294 4897 10294 4900 10276
TIME...MOT...LOC 2341Z 259DEG 22KT 4888 10299 4796 10259 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

VINING
4 follow-up statements
720 
WWUS53 KBIS 020005
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
705 PM CDT FRI JUN 1 2018

NDC013-061-101-020045-
/O.CON.KBIS.SV.W.0050.000000T0000Z-180602T0045Z/
Ward ND-Burke ND-Mountrail ND-
705 PM CDT FRI JUN 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHWESTERN WARD...BURKE AND MOUNTRAIL COUNTIES...

At 704 PM CDT, severe thunderstorms were located along a line
extending from 5 miles east of Portal to 8 miles northeast of Plaza,
moving east at 60 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Law enforcement reported multiple signs down around Stanley 
         at 700 PM CDT.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Stanley, Bowbells, New Town, Kenmare, Powers Lake, Lignite, Columbus,
Portal, Ross, Battleview, Palermo, Flaxton, Donnybrook, Lostwood,
Belden, Blaisdell, White Earth, Coulee, Hartland and Larson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 1100 PM CDT for north central
and northwestern North Dakota.

LAT...LON 4900 10213 4879 10202 4872 10202 4872 10198
      4823 10171 4794 10246 4800 10255 4807 10260
      4814 10266 4828 10283 4837 10283 4837 10287
      4842 10289 4872 10289 4872 10294 4897 10294
      4900 10276
TIME...MOT...LOC 0004Z 258DEG 51KT 4900 10243 4813 10185 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

EDWARDS
548 
WWUS53 KBIS 020016
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
716 PM CDT FRI JUN 1 2018

NDC013-061-101-020045-
/O.CON.KBIS.SV.W.0050.000000T0000Z-180602T0045Z/
Ward ND-Burke ND-Mountrail ND-
716 PM CDT FRI JUN 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHWESTERN WARD...BURKE AND NORTHERN MOUNTRAIL COUNTIES...

At 715 PM CDT, severe thunderstorms were located along a line
extending from 8 miles north of Flaxton to 11 miles south of
Berthold, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Stanley, Bowbells, New Town, Kenmare, Powers Lake, Lignite, Columbus,
Portal, Ross, Palermo, Flaxton, Donnybrook, Lostwood, Belden,
Blaisdell, Coulee, Hartland, Niobe, Northgate and Tagus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 1100 PM CDT for north central
and northwestern North Dakota.

LAT...LON 4900 10213 4879 10202 4872 10202 4872 10198
      4823 10171 4794 10246 4800 10255 4807 10260
      4814 10266 4828 10264 4863 10266 4898 10285
      4900 10276
TIME...MOT...LOC 0015Z 259DEG 22KT 4901 10234 4814 10176 

HAIL...1.00IN
WIND...60MPH
 
$$

EDWARDS
875 
WWUS53 KBIS 020033
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
733 PM CDT FRI JUN 1 2018

NDC013-061-101-020045-
/O.CON.KBIS.SV.W.0050.000000T0000Z-180602T0045Z/
Ward ND-Burke ND-Mountrail ND-
733 PM CDT FRI JUN 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHWESTERN WARD...CENTRAL BURKE AND NORTHEASTERN MOUNTRAIL
COUNTIES...

At 732 PM CDT, severe thunderstorms were located along a line
extending from 12 miles northeast of Flaxton to 7 miles south of Des
Lacs, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Stanley, Bowbells, New Town, Kenmare, Lignite, Portal, Ross, Palermo,
Flaxton, Donnybrook, Lostwood, Belden, Blaisdell, Coulee, Hartland,
Niobe, Northgate, Tagus and Coteau.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 1100 PM CDT for north central
and northwestern North Dakota.

LAT...LON 4900 10213 4879 10202 4872 10202 4872 10198
      4823 10171 4794 10246 4827 10261 4871 10253
      4900 10260
TIME...MOT...LOC 0032Z 259DEG 22KT 4903 10220 4816 10162 

HAIL...1.00IN
WIND...60MPH
 
$$

EDWARDS
918 
WWUS53 KBIS 020037
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
737 PM CDT FRI JUN 1 2018

NDC013-061-101-020046-
/O.EXP.KBIS.SV.W.0050.000000T0000Z-180602T0045Z/
Ward ND-Burke ND-Mountrail ND-
737 PM CDT FRI JUN 1 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WARD...CENTRAL
BURKE AND NORTHEASTERN MOUNTRAIL COUNTIES WILL EXPIRE AT 745 PM
CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with these
thunderstorms.

A Tornado Watch remains in effect until 1100 PM CDT for north central
and northwestern North Dakota.

LAT...LON 4900 10213 4879 10202 4872 10202 4872 10198
      4823 10171 4794 10246 4827 10261 4871 10253
      4900 10260
TIME...MOT...LOC 0036Z 259DEG 22KT 4903 10217 4816 10159 

$$

EDWARDS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 1:32 PM CDT, 5 hours 10 minutes earlier.

Area forecast discussion, Jun 1, 1:32 PM CDT, 5 hours 10 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
132 PM CDT Fri Jun 1 2018

.SHORT TERM...(This evening through Saturday)
Issued at 124 PM CDT Fri Jun 1 2018

The main forecast issue in the short term period will be
thunderstorms today and this evening, then winds tonight into
Saturday.

Surface low pressure was located over far northwest SD early this
afternoon with a strong southeast flow over much of western and
central ND. Some areas are near advisory criteria for winds but
would rather not clog up the airways with wind advisory with
potential for significant severe outbreak unless we see widespread
advisory criteria winds.

We continue to destabilize over western ND this afternoon. SPC has
issued a severe thunderstorm watch for the eastern high plains
east into southwest ND and western SD. Severe convection already
continues over eastern MT and northeast WY and is expected to move
into southwest ND later this afternoon. Additionally we still
expect thunderstorm development to the east of this area, over
western and central ND around mid afternoon. Would not be
surprised with a Tornado Watch or certainly a SVR with possible
tornadoes mentioned. Very strong instability and deep layer shear
are expected to continue to develop over western and central ND
this afternoon. A limiting factor for a tornado watch would be a
limited area and time where shear and discrete cell development
will coincide before convection takes on a more QLCS like
structure. However, with such a strong wave, we do expect
convection will move through the area this afternoon and this
evening. CAMS are in good agreement in moving a single or multiple
line segments through the forecast area during this timeframe. The
12 UTC HREF again supports our strongest updrafts over the lake
Sakakawea region. Really no significant messaging changes from
the early morning forecast.

A strong westerly flow continues tonight behind the convection, and
continues through Saturday. Will probably need some wind
highlights for Saturday but will not issue anything at this time.
There could be some wrap around moisture, with scattered showers
and an isolated thunderstorm across the north Saturday.

.LONG TERM...(Saturday night through Friday)
Issued at 124 PM CDT Fri Jun 1 2018

Upper level ridging builds over the area Saturday night through
Monday. We then return to a quasi-zonal flow Monday night through
Friday with periodic chances of showers and thunderstorms.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 124 PM CDT Fri Jun 1 2018

Intense storms are expected to develop in western ND this
afternoon in the 19 to 21 UTC time frame. Those storms are
expected to move eastward ahead of a cold front and will likely
merge into a line as they reach the KMOT to KBIS areas by late
afternoon or early evening, and KJMS this evening. IFR to LIFR
conditions, large hail, damaging winds and very heavy rainfall may
accompany any severe storms this afternoon and evening.

A strong westerly flow will develop behind the convection and
continue through Saturday.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...TWH
LONG TERM...TWH
AVIATION...TWH
Hazardous weather outlook, Jun 1, 1:32 PM CDT, 5 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
132 PM CDT Fri Jun 1 2018

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-021845-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-
Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-
La Moure-McIntosh-Dickey-
132 PM CDT Fri Jun 1 2018 /1232 PM MDT Fri Jun 1 2018/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
southeast North Dakota, and southwest North Dakota.

.DAY ONE...This Afternoon and Tonight

A significant severe weather event is expected this afternoon and
evening. Scattered severe storms will likely first develop across
western North Dakota between 2 pm and 4 pm CDT and are forecast
to merge into a solid line of storms by the time they reach
Highway 83 in the late afternoon or early evening. The line of
storms will then move eastward across the remainder of central
North Dakota and the James River valley this evening. The storms
could produce very large hail, possibly up to the size of tennis
balls, damaging wind gusts up to 70 mph, and very heavy rainfall.
A few tornadoes are also possible this afternoon, with the
greatest tornado risk in areas along and west of Highway 83.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Strong northwest winds gusting up to 45 mph are likely across
western and central North Dakota on Saturday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will be needed this afternoon and evening. A cold
front will interact with an unstable atmosphere containing enough
wind shear for supercell thunderstorms this afternoon along and
west of Highway 83. Storms will likely merge into a squall line
that will move east across central North Dakota and the James
River valley this evening.

In the hours before

Local storm report, Jun 1, 6:13 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
613 PM CDT FRI JUN 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     TORNADO          5 N HEBRON              46.97N 102.05W
06/01/2018                   MORTON             ND   LAW ENFORCEMENT

&&
Local storm report, Jun 1, 6:15 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
615 PM CDT FRI JUN 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     FUNNEL CLOUD     6 W 4 BEARS LODGE       47.98N 102.71W
06/01/2018                   MCKENZIE           ND   LAW ENFORCEMENT

            FUNNEL CLOUD IS MOVING NORTHEAST. RELAYED
            THROUGH STATE RADIO.

&&

RK
Local storm report, Jun 1, 6:24 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
624 PM CDT FRI JUN 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND GST     5 S GLEN ULLIN          46.74N 101.81W
06/01/2018  E75 MPH          MORTON             ND   PUBLIC

            LARGER SUV WAS HIT BROADSIDE BY HIGH WIND
            AND PUSHED / SLID SIDEWAYS. ALSO HAD QUARTER
            SIZE HAIL.

&&

JPM
Local storm report, Jun 1, 6:28 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
628 PM CDT FRI JUN 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HEAVY RAIN       TURTLE LAKE             47.52N 100.89W
06/01/2018  M1.62 INCH       MCLEAN             ND   PUBLIC

            ALSO HAD DIME SIZE HAIL.

&&

JPM
Local storm report, Jun 1, 6:31 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
631 PM CDT FRI JUN 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TORNADO          7 N HEBRON              47.05N 102.05W
06/01/2018                   MERCER             ND   TRAINED SPOTTER

            TORNADO LOOKS TO BE FAIRLY LARGE. 5 TO 10
            MILES NORTH OF HEBRON. REPORTED BY A STORM
            CHASER.

&&

RK
Local storm report, Jun 1, 6:36 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
636 PM CDT FRI JUN 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     5 ESE HEBRON            46.87N 101.95W
06/01/2018                   MORTON             ND   EMERGENCY MNGR

            SEMI FLIPPED OVER ON INTERSTATE 94 BETWEEN
            MILE MARKER 102 AND 104.

&&

JPM

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 7:00 PM CDTSevere Thunderstorm WarningBISAdams, Hettinger60 min
May 31, 7:42 PM CDTSevere Thunderstorm WarningBISGrant, Morton63 min
May 31, 7:47 PM CDTSpecial Weather StatementBISMorton, Oliver43 min
May 31, 8:03 PM CDTAreal Flood AdvisoryBISHettinger2 hr
May 31, 8:12 PM CDTSpecial Weather StatementBISHettinger48 min
May 31, 8:32 PM CDTSevere Thunderstorm WarningBISGrant, Hettinger58 min
May 31, 8:48 PM CDTSevere Thunderstorm WarningBISGrant, Morton27 min
May 31, 8:55 PM CDTSpecial Weather StatementBISStark50 min
May 31, 9:26 PM CDTSpecial Weather StatementBISBurleigh49 min
May 31, 9:40 PM CDTSpecial Weather StatementBISGrant, Morton, Sioux50 min
May 31, 9:58 PM CDTSpecial Weather StatementBISGrant47 min
May 31, 10:23 PM CDTSpecial Weather StatementBISSioux52 min
May 31, 10:46 PM CDTSpecial Weather StatementBISMorton44 min
May 31, 11:33 PM CDTSpecial Weather StatementBISEmmons, Sioux42 min
Jun 1, 12:22 AM CDTSpecial Weather StatementBISEmmons38 min
Jun 1, 12:59 AM CDTSpecial Weather StatementBISDunn, Stark46 min
Jun 1, 2:03 AM CDTSpecial Weather StatementBISAdams, Dunn, Grant, Hettinger, Mercer, Morton and 3 more42 min
Jun 1, 2:05 AM CDTSpecial Weather StatementBISEmmons40 min
Jun 1, 2:39 AM CDTSpecial Weather StatementBISSheridan51 min
Jun 1, 2:43 AM CDTSpecial Weather StatementBISEmmons47 min
Jun 1, 2:46 AM CDTSpecial Weather StatementBISBurleigh44 min
Jun 1, 2:57 AM CDTSpecial Weather StatementBISSioux48 min
Jun 1, 3:28 AM CDTSpecial Weather StatementBISLogan47 min
Jun 1, 6:32 AM CDTSpecial Weather StatementBISMercer43 min
Jun 1, 6:56 AM CDTSevere Thunderstorm WarningBISMcLean, Mercer64 min
Jun 1, 1:29 PM CDTSpecial Weather StatementBISBurke46 min
Jun 1, 2:15 PM CDTSpecial Weather StatementBISDunn, Mountrail45 min
Jun 1, 2:35 PM CDTSpecial Weather StatementBISBurke25 min
Jun 1, 3:09 PM CDTSpecial Weather StatementBISBurke21 min
Jun 1, 3:39 PM CDTAreal Flood AdvisoryBISBurke6 hr
Jun 1, 3:52 PM CDTSevere Thunderstorm WarningBISBurleigh, Morton, Oliver25 min
Jun 1, 4:07 PM CDTSevere Thunderstorm WarningBISBillings, McKenzie53 min
Jun 1, 4:30 PM CDTTornado WarningBISMcKenzie30 min
Jun 1, 5:01 PM CDTSevere Thunderstorm WarningBISDunn, McKenzie59 min
Jun 1, 5:22 PM CDTSevere Thunderstorm WarningBISGrant, Morton38 min
Jun 1, 5:25 PM CDTSevere Thunderstorm WarningBISWilliams35 min
Jun 1, 5:29 PM CDTSevere Thunderstorm WarningBISWilliams61 min
Jun 1, 5:33 PM CDTTornado Warning Tornado observedBISDunn, McKenzie27 min
Jun 1, 5:48 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer, Oliver57 min
Jun 1, 5:52 PM CDTTornado WarningBISMcKenzie, Mountrail23 min
Jun 1, 5:54 PM CDTTornado WarningBISMercer, Morton, Oliver36 min
Jun 1, 5:56 PM CDTTornado WarningBISDunn, McLean, Mountrail34 min
Jun 1, 5:57 PM CDTTornado WarningBISGrant, Morton33 min
Jun 1, 6:02 PM CDTTornado WarningBISDunn, McLean, Mercer28 min
Jun 1, 6:07 PM CDTSevere Thunderstorm WarningBISGrant, Morton38 min
Jun 1, 6:14 PM CDTSevere Thunderstorm WarningBISGrant, Morton61 min
Jun 1, 6:14 PM CDTTornado WarningBISMcKenzie, Mountrail31 min
Jun 1, 6:27 PM CDTTornado WarningBISMcHenry, McLean, Ward13 min
Jun 1, 6:30 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer, Mountrail, Ward60 min
Jun 1, 6:30 PM CDTTornado Warning Tornado observedBISMercer30 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.